# SDR CALA2023033100934

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Cracked
- Location: Seat 33d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EY SEAT ROW 34DEF EMERGENCY LIGHT FOUND CRACKED.AFTER MOD NEW PO S IS 33DEF REF HAECO NON-ROUTINE NO.9408842 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACE SEAT ROW 33DEF EPL LIGHT AND OP S CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-962-104 REV 138 CMM 25-23-57 REV 5,IDT BY EMP V903214
